# SDR 2007FA0001107

- Difficulty date: November 29, 2007
- Submitted: December 27, 2007
- Operation: General aviation
- Engine: Rroyce RB211TRENT89
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACKED FIRTREE POST HAS BEEN HIGHLIGHTED.  THE DISC HAS BEEN SCRAPPED OFF AND THIS ISSUE HAS BEEN FORWARDED TO MFG.  THE DISC HAS BEEN SENT TO LAB FOR ANALYSIS.  REF NR: MEM5 D070133. (K)
